# SDR ZZDA2011261

- Difficulty date: March 4, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD AND OUTBOARD SPOILER PANELS STOP PADS AND FITTINGS, WORN.  ACCOMPLISHED STOP PADS AND FITTINGS DOUBLER REPAIR PER B717 SRM 51-41-02 AND TRA 17-57-TR000681.
